# SDR SWAA2015071041805

- Difficulty date: May 21, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737790
- Aircraft serial: 28253
- Aircraft time: 34,663 hours, 23,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143A820621
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT FRAME SURROUND UPPER PLATE CORRODED AT BS 492, BETWEEN STRINGER 23R - 26R.  R & R FRAME IAW ER & EA.
